Acta Mathematica

On the greatest prime factor of a quadratic polynomial

Christopher Hooley

Full-text: Open access

Note

This revised version was published online in November 2006 with corrections to the Cover Date.

Article information

Source
Acta Math., Volume 117 (1967), 281-299.

Dates
Received: 9 May 1996
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889502

Digital Object Identifier
doi:10.1007/BF02395047

Mathematical Reviews number (MathSciNet)
MR204383

Zentralblatt MATH identifier
0146.05704

Rights
1967 © Almqvist & Wiksells Boktryckeri AB

Citation

Hooley, Christopher. On the greatest prime factor of a quadratic polynomial. Acta Math. 117 (1967), 281--299. doi:10.1007/BF02395047. https://projecteuclid.org/euclid.acta/1485889502


Export citation

References

  • Erdös, P., On the greatest prime factor of ∏ ${}_{k=1}^{x}$ f(k). J. London Math. Soc., 27 (1952), 379–384.
  • Hooley, C., An asymptotic formula in the theory of numbers. Proc. London Math. Soc., Ser. 3, 7 (1957), 396–413.
  • —, On the number of divisors of quadratic polynomials. Acta Math., 110 (1963), 97–114.
  • Ivanov, J., Über die Primteiler der Zahlen von der Form A+x2. Bull. Acad. Sci. St. Petersburg, 3 (1895), 361–367.
  • Landau, E., Handbuch der Lehre von der Verteilung der Primzahlen. Leipzig, 1909.
  • Markov, A. A., Über die Primteiler der Zahlen von der Form 1+4x2. Bull. Acad. Sci. St. Petersburg, 3 (1895), 55–59.
  • Nagell, T., Généralisation d'un théorème de Tchebycheff. J. Math. Pures Appl. (8), 4 (1921), 343–356.
  • Selberg, A., On an elementary method in the theory of primes. Norske Vid. Selsk. Forh., Trondhjem, 19, No. 18 (1947) 64–67.